# SDR CA130729019

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,381 hours
- Engine: Pwa PT6A21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS213212
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ORIGINAL DEFECT, UNSAFE GEAR INDICATION, GEAR HORN SOUNDING WHILE 3 GREEN INDICATING AND RED LIGHT OUT IN GEAR HANDLE ON GO AROUND.  LEFT GEAR DID NOT INDICATE RETRACTION.  TROUBLESHOOTING PROVED THAT THE SWITCH, PN MS21321-2, WAS NOT OPERATING PROPERLY.  FAILED TO SHOW GEAR UP WHEN GEAR WAS UP.   REPLACED WITH THIS NEW SWITCH FROM SAME MFG AND IT ALSO FAILED.  THIRD SWITCH FROM DIFFERENT MFG INSTALLED AND IS WORKING PROPERLY.  ORIGINAL SDR 20130729018.
